# SDR 96ZZZX4771

- Difficulty date: July 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N222LL
- Make and model: Bell 222
- Aircraft serial: 47060
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indication
- Condition: Malfunction
- Location: Nr 1 Eng Oil
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NINE MINUTES INTO THE FLIGHT, NR 1 ENGINE OIL PRESSURE READ ZERO (PRESSURE WAS NORMAL PRIOR TO TAKEOFF).  NO CAPTION LIGHTS ILLUMINATED AND TEMPERATURE WAS WIT HIN NORMAL OPERATING RANGE.  RETURNED TO SUPERIOR AND LANDED.  DURING COOL DOWN, OIL PRESSURE SLOWLY RETURNED TO NORMAL RANGE.  PROBLEM NEVER RECURRED.  SUSPECT LOOSE WIRE POSSIBLY AS A RESULT OF MECHANIC WIPING DOWN ENGINE DECK EARLIER IN THE DAY.
